On the theory of creep of inhomogeneously hereditarily-ageing media
Doklady Akademii Nauk, Tome 229 (1976) no. 3, pp. 569-571
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_229_3_a11,
author = {N. Kh. Arutyunyan},
title = {On the theory of creep of inhomogeneously hereditarily-ageing media},
journal = {Doklady Akademii Nauk},
pages = {569--571},
year = {1976},
volume = {229},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_229_3_a11/}
}
N. Kh. Arutyunyan. On the theory of creep of inhomogeneously hereditarily-ageing media. Doklady Akademii Nauk, Tome 229 (1976) no. 3, pp. 569-571. http://geodesic.mathdoc.fr/item/DAN_1976_229_3_a11/